Semianalytic and subanalytic sets
Publications Mathématiques de l'IHÉS, Volume 67 (1988), pp. 5-42.
@article{PMIHES_1988__67__5_0,
     author = {Bierstone, Edward and Milman, Pierre D.},
     title = {Semianalytic and subanalytic sets},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--42},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {67},
     year = {1988},
     mrnumber = {89k:32011},
     zbl = {0674.32002},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__67__5_0/}
}
TY  - JOUR
AU  - Bierstone, Edward
AU  - Milman, Pierre D.
TI  - Semianalytic and subanalytic sets
JO  - Publications Mathématiques de l'IHÉS
PY  - 1988
SP  - 5
EP  - 42
VL  - 67
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1988__67__5_0/
LA  - en
ID  - PMIHES_1988__67__5_0
ER  - 
%0 Journal Article
%A Bierstone, Edward
%A Milman, Pierre D.
%T Semianalytic and subanalytic sets
%J Publications Mathématiques de l'IHÉS
%D 1988
%P 5-42
%V 67
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1988__67__5_0/
%G en
%F PMIHES_1988__67__5_0
Bierstone, Edward; Milman, Pierre D. Semianalytic and subanalytic sets. Publications Mathématiques de l'IHÉS, Volume 67 (1988), pp. 5-42. http://www.numdam.org/item/PMIHES_1988__67__5_0/

[1] E. Bierstone, Differentiable functions, Bol. Soc. Brasil Mat., 11 (1980), 139-180. | MR | Zbl

[2] E. Bierstone and P. D. Milman, Algebras of composite differentiable functions, Proc. Sympos. Pure Math., 40, Part 1 (1983), 127-136. | MR | Zbl

[3] P. J. Cohen, Decision procedures for real and p-adic fields, Comm. Pure Appl. Math., 22 (1969), 131-151. | MR | Zbl

[4] M. Coste, Ensembles semi-algébriques, Géométrie algébrique réelle et formes quadratiques (Proceedings, Rennes, 1981), Lecture Notes in Math., No. 959, Berlin-Heidelberg-New York, Springer, 1982, p. 109-138. | Zbl

[5] J. Denef and L. Van Den Dries, p-adic and real subanalytic sets, Ann. of Math. (2) (to appear). | Zbl

[6] Z. Denkowska, S. Łojasiewicz and J. Stasica, Certaines propriétés élémentaires des ensembles sous-analytiques. Bull. Acad. Polon. Sci. Sér. Sci. Math., 27 (1979), 529-536. | MR | Zbl

[7] Z. Denkowska, S. Łojasiewicz and J. Stasica, Sur le théorème du complémentaire pour les ensembles sous-analytiques, Bull. Acad. Polon. Sci. Sér. Sci. Math., 27 (1979), 537-539. | MR | Zbl

[8] Z. Denkowska, S. Łojasiewicz and J. Stasica, Sur le nombre des composantes connexes de la section d'un sous-analytique, Bull. Acad. Polon. Sci. Sér. Sci. Math., 30 (1982), 333-335. | MR | Zbl

[9] Z. Denkowska and J. Stasica, Ensembles sous-analytiques à la polonaise (preprint, 1985).

[10] G. Efroymson, Substitution in Nash functions, Pacific J. Math., 63 (1976), 137-145. | MR | Zbl

[11] A. M. Gabrielov, Projections of semi-analytic sets, Functional Anal. Appl., 2 (1968), 282-291 = Funkcional. Anal. i Prilozen. 2, No. 4 (1968), 18-30. | MR | Zbl

[12] A. M. Gabrielov, Formal relations between analytic functions, Math. USSR Izvestija, 7 (1973), 1056-1088 = Izv. Akad. Nauk SSSR Ser. Mat., 37 (1973), 1056-1090. | Zbl

[13] R. M. Hardt, Stratification of real analytic mappings and images, Invent. Math., 28 (1975), 193-208. | MR | Zbl

[14] R. M. Hardt, Triangulation of subanalytic sets and proper light subanalytic maps, Invent. Math., 38 (1977), 207-217. | MR | Zbl

[15] R. M. Hardt, Some analytic bounds for subanalytic sets, Differential Geometric Control Theory, Boston, Birkhäuser, 1983, p. 259-267. | MR | Zbl

[16] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Ann. of Math. (2), 79 (1964), 109-326. | MR | Zbl

[17] H. Hironaka, Subanalytic sets, Number Theory, Algebraic Geometry and Commutative Algebra, Tokyo, Kinokuniya, 1973, p. 453-493. | MR | Zbl

[18] H. Hironaka, Introduction to real-analytic sets and real-analytic maps, Istituto Matematico “L. Tonelli”, Pisa, 1973. | MR

[19] S. Łojasiewicz, Sur le problème de la division, Studia Math., 8 (1959), 87-136. | MR | Zbl

[20] S. Łojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa (3), 18 (1964), 449-474. | Numdam | MR | Zbl

[21] S. Łojasiewicz, Ensembles semi-analytiques, Inst. Hautes Études Sci., Bures-sur-Yvette, 1964.

[22] S. Łojasiewicz, Sur la semi-analyticité des images inverses par l'application-tangente, Bull. Acad. Polon. Sci. Sér. Sci. Math., 27 (1979), 525-527. | MR | Zbl

[23] B. Malgrange, Frobenius avec singularités, 2. Le cas général, Invent. Math., 39 (1977), 67-89. | MR | Zbl

[24] R. Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes in Math., No. 25, Berlin-Heidelberg-New York, Springer, 1966. | MR | Zbl

[25] J.-B. Poly and G. Raby, Fonction distance et singularités, Bull. Sci. Math. (2), 108 (1984), 187-195. | MR | Zbl

[26] M. Tamm, Subanalytic sets in the calculus of variations, Acta Math., 146 (1981), 167-199. | MR | Zbl

[27] H. Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton, Princeton Univ. Press, 1965, p. 205-244. | MR | Zbl

[28] O. Zariski, Local uniformization theorem on algebraic varieties, Ann. of Math. (2), 41 (1940), 852-896. | JFM | MR | Zbl

[29] O. Zariski and P. Samuel, Commutative Algebra, Vol. II, Berlin-Heidelberg-New York, Springer, 1975. | Zbl